Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Venus (Hyoscine + N-butylbromide + Paracetamol) 4 Film-coated Tablet CONVENIENCE PACK

Venus (Hyoscine + N-butylbromide + Paracetamol) 4 Film-coated Tablet CONVENIENCE PACK
154.25
QUANTITY
Add to Bag
Product code
50039983
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

BUSCOPAN Venus (Hyoscine + N-butylbromide + Paracetamol) 4 Film-coated Tablet CONVENIENCE PACK

Hyoscine-N-butylbromide Paracetamol (Buscopan Venus) is an antispasmodic-analgesic combination used for the relief from the pain of stronger abdominal cramps including menstrual cramps and urinary tract spasm

Place of Origin

Indonesia

Product Usage

The active ingredients in Buscopan Venus are Hyoscine N-butylbromide, a known antispasmodic substance that relieves the pain by acting on the muscle spasm which causes the pain; and Paracetamol which has analgesic properties This special combination of Hyoscine-N butylbromide Paracetamol (Buscopan Venus) allows cramped muscles to relax and simultaneously delivers fast relief from pain.

Ingredients

1 film-coated tablet contains: , Hyoscine-N-butylbromide-10 mg, Paracetamol-500 mg , Excipients: microcrystalline cellulose, sodium carboxymethylcellulose, dried maize starch, ethylcellulose, colloidal silica, hypromellose and magnesium stearate

Warnings

Hysocine-N-Butylbromide (Buscopan Venus) is contraindicated in:
1. Known hypersensitivity to hyoscine butylbromide

Width

2

Height

13

Depth

2

HIDE